Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RcknDisturbed1

What causes the back pain?

I'm the kind of person that needs to know why something happens, when it happens. I guess thats why I plan on becoming a paramedic someday. Does anyone know exactly why the lower back pain is caused by accutane?

Share this post


Link to post
Share on other sites

Honestly. who knows with accutane? It could have something to do with the accessory glands also being shrunk due to the medicine. Accutane does not discriminate, and that's why its such a brutal drug.

Share this post


Link to post
Share on other sites

Probably just dries out your joints or something, who knows really.

Accutane's effects on the body are largely unknown.. There are still many things derms don't even know yet. Like how exactly it works on the skin. They have some theories but aren't 100% certain.

Edited by Jxr

Share this post


Link to post
Share on other sites

It depletes the vitamin D in your body so in turn you're bones and joints are weaker. Don't take vitamin D supplements though, because that also depletes the amount of Vitamin A and effects Accutane absorption. If you have side effects, it means its working, so just hustle through them and do what you can.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×